Issue
Volume 32, Number 2

Articles in the Issue:

Regular Articles:
Yueshan Wang and Yuexiang He
Multilinear Fractional Integrals and Commutators on Generalized Herz Spaces
Anal. Theory Appl., 32 (2016), pp. 103-121. Abstract
pdf
Full Article

Rachna Rani, Sangeet Kumar, Rakesh Kumar and R. K. Nagaich
Characterizations of Null Holomorphic Sectional Curvature of GCR-Lightlike Submanifolds of Indefinite Nearly Kahler Manifolds
Anal. Theory Appl., 32 (2016), pp. 122-134. Abstract
pdf
Full Article

Hung Viet Le
Commutators of Lipschitz Functions and Singular Integrals with Non-Smooth Kernels on Euclidean Spaces
Anal. Theory Appl., 32 (2016), pp. 135-148. Abstract
pdf
Full Article

Hongbin Wang and Yihong Wu
Commutators of Littlewood-Paley Operators on Herz Spaces with Variable Exponent
Anal. Theory Appl., 32 (2016), pp. 149-163. Abstract
pdf
Full Article

Firdous A. Shah and Sunita Goyal
A Characterization of MRA Based Wavelet Frames Generated by the Walsh Polynomials
Anal. Theory Appl., 32 (2016), pp. 164-173. Abstract
pdf
Full Article

Lei Mu, Kui Yao, Yongshun Liang and Jun Wang
Box Dimension of Weyl Fractional Integral of Continuous Functions with Bounded Variation
Anal. Theory Appl., 32 (2016), pp. 174-180. Abstract
pdf
Full Article

Abdullah Mir and G. N. Parrey
On Growth of Polynomials with Restricted Zeros
Anal. Theory Appl., 32 (2016), pp. 181-188. Abstract
pdf
Full Article

Ruirui Liu, Xiaomin Hu and Huating Wu
Some Approximation Properties of Certain q-Baskakov-Beta Operators
Anal. Theory Appl., 32 (2016), pp. 189-204. Abstract
pdf
Full Article